# SDR SWAA2024120671992

- Difficulty date: October 17, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OUTBOARD THRUST REVERSER LOCATED AFT UPPER POSITION ON ENGINE 1 2024-633879<[01] REPLACED ANGLE OUTBOARD THRUST REVERSER LOCATED AFT UPPER POSITION ON ENGINE 1 I.A.W B737-700 CMM 78-31-40; SRM 51-10-02 ITEM 9 AND SRM 51-40-02 TOOK MEASURES OF CRACK: L= 1.000? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23304029 DUE DATE: 10-NOV-25.;[02] REPLACED ANGLE OUTBOARD THRUST REVERSER LOCATED AFT UPPER POSITION ON ENGINE 1 I.A.W B737-700 CMM 78-31-40; SRM 51-10-02 ITEM 9 AND SRM 51-40-02 TOOK MEASURES OF CRACK: L= 1.000? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23304029 DUE DATE: 10-NOV-25.
